# SDR 06FDEA03360

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LT ROLLER TRACK NR 2 BETWEEN FRAME 38.1 TO 38.2 HAS PREVIOUS REPAIR, A FLAT DOUBLER INSIDE ROLLER TRACK COVERING THE DRAIN PORT WITH APPROX MEASUREMENTS 8X4".  THIS REPAIR AT FWD CARGO LT SIDE ROLLER TRACK NR 2 BETWEEN FS 38.1 TO 38.2 WAS FOUND NOT TO BE IAW A300-600 SRM 53-10-15 FIG 203 BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  CUT OUT AND REPLACED A 50" SECTION OF ROLLER TRACK AND   REPAIRED PER A300-600 SRM 53-10-15 FIG 203, AMM 25-52-21-4, 25-52-54-4, 25-52-24-4 AND  25-54-80-2.
